T Nation

No Effect After Recent Shot. Bad Injection/Scar Tissue?

Hey guys. New to this forum. Here is my inquiry:

I am on TRT. Have been doing twice weekly shots, every Monday and Thursday. I do IM in my outer thighs, rotating right and left.

Well, on Thursday, I did my normal right outer thigh, but the needle felt tougher to inject into the muscle. Like it almost felt like scar tissue that I am going into. That part is fine. I proceeded to push the plunger down anyway. The plunger took much much much more force than it usually does. I just figured the oil was thicker because maybe it was cold in the closet in which it sat. But it was 90°F outside that day, and I don’t remember even having the AC on. If it was, I always keep it around 74°F anyway.

So, after I finished my injection, I went and double checked the bottle with my T, and the oil was not thick. There was no crystallization either.

Since that day, all weekend long, I felt less energy than usual. I did not really feel all that horny, like I usually do. I had sex once on Saturday, but I barely pulled it off. I wasn’t really horny.

So here is my question. Could I have possibly injected into some sort of scar tissue, or something else, and somehow the oil did not absorb into my muscle/blood stream, and the oil is somehow just sitting in my leg where it was injected?

If I press down on my thigh where I injected, it does not hurt. I do not feel any kind of lump or mass there. I don’t feel any pain or heat or discomfort at all. It just feels like I missed my pin on Thursday, but I didn’t.

Any clue as to what could have happened? Thanks guys.

Yes.

No. It’s inside your body, it’ll be absorbed. Your lack of energy and other things could be pure coincidence.

2 Likes

Looks like you’re a trusted member on here. Thanks for your reply.

I get why it felt really tough to push the needle through the muscle. Probably due to scar tissue. But any idea why it took so much effort to push the plunger down?

Do you think the oil could be absorbing slower than usual because of the scar tissue?

Definitely scar tissue. I’ve had that before. And some oil could certainly have leaked into the subcutaneous space above the muscle, thus slowing absorption. Very plausible.

1 Like

Test is not instantaneous libido. Todays shot should have no bearing on how you feel today. It takes time for absorption and for it to affect you. Not being horny is not due to it. Also, youre thinking too much about it, and basing it on your shot. Sometimes youre tired or have things on your mind. In this case you thought your shot was bogus so that made your dick bogus. Nonsense. As for it being tougher to push the plunger, it happens. It could be the syringe, needle or the muscle density. You should inject and forget. TRT is a background program.

T cypionate has a half-life which builds up in your system and even missing a shot you will not notice for weeks.

I have had this happen before but had no ill effects.

1 Like

Fwiw, I occasionally had injections that are more difficult to push in than others. I just assumed it was something to do with the manufacture of that syringe, tolerance variables, etc. I’ve never noticed a difference of missing a shot, even when I actually miss one, or heck even 2 of my usual three on a week.

Ymmv, but, there’s a ton of reasons you could have been feeling off afterwards. Just do the inj and forget about them otherwise.

Remember trt isn’t magic, it’s medicine and even with the best medicine you still have you’re ups and downs.

Good luck.

1 Like